# SDR SWAA2015071541939

- Difficulty date: June 25, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 63,214 hours, 50,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM STUB BEAM ATTACHMENT CLIP CRACKED AT BS 639, RBL 45.5.  R & R CLIP IAW SRM & DWG.
